0

votes

Natural calm and gastro problems

Commented on March 15, 2013
Created March 15, 2013 at 3:22 AM

I've been taking Natural Calm magnesium supplements for about a month and have noticed some bloody stools since then. I've stopped taking it for now. Has anyone had similar problems? I had a colonoscopy less than a year ago and passed with flying colors (no puns intended). Any similar reactions? I'm 65 and in pretty good health.

3327924660b1e2f8f8fc4ca27fedf2b2

(2919)

on March 15, 2013
at 04:18 PM

You NEED to go to a gastro honestly. Blood in the stool is never normal. I've taken megadoses of magnesium and the worst I got was diarrhea and cold sweats.

Medium avatar

(39831)

on March 15, 2013
at 04:13 AM

Consider switching to 100mg of magnesium glycinate with every meal. I've never experienced any side effects.

  • 527b8f3c02729c002f946b23587fd64e

    asked by

    (0)
  • Views
    790
  • Last Activity
    1800D AGO
Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

0 Answers

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!